Computational and Applied Mathematics, ( ISI ), Volume (30), No (2), Year (2011-7) , Pages (427-443)

Title : ( A global linearization approach to solve nonlinear nonsmooth constrained programming problems )

Authors: Ali Vahidian Kamyad , asadoallah mahmoudzadeh , Sohrab Effati , Amin Jajarmi ,

Citation: BibTeX | EndNote

In this paper we introduce a new approach to solve constrained nonlinear nonsmooth programming problems with any desirable accuracy even when the objective function is a non-smooth one. In this approach for any given desirable accuracy, all the nonlinear functions of original problem (in objective function and in constraints) are approximated by a piecewise linear functions. We then represent an efficient algorithm to find the global solution of the later problem. The obtained solution has desirable accuracy and the error is completely controllable. One of the main advantages of our approach is that the approach can be extended to problems with non-smooth structure by introducing a novel definition of Global Weak Differentiation in the sense of L1 norm. Finally some numerical examples are given to show the efficiency of the proposed approach to solve approximately constraints nonlinear non-smooth programming problems.

Keywords

, nonlinear programming problem, non-smooth analysis, equicontinuity,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1025206,
author = {Vahidian Kamyad, Ali and Mahmoudzadeh, Asadoallah and Effati, Sohrab and Jajarmi, Amin},
title = {A global linearization approach to solve nonlinear nonsmooth constrained programming problems},
journal = {Computational and Applied Mathematics},
year = {2011},
volume = {30},
number = {2},
month = {July},
issn = {0101-8205},
pages = {427--443},
numpages = {16},
keywords = {nonlinear programming problem; non-smooth analysis; equicontinuity; uniform continuity},
}

[Download]

%0 Journal Article
%T A global linearization approach to solve nonlinear nonsmooth constrained programming problems
%A Vahidian Kamyad, Ali
%A Mahmoudzadeh, Asadoallah
%A Effati, Sohrab
%A Jajarmi, Amin
%J Computational and Applied Mathematics
%@ 0101-8205
%D 2011

[Download]